# SDR WX0A2022042274065

- Difficulty date: April 20, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N245NV
- Make and model: Airbus A320-214
- Aircraft serial: 1550
- Aircraft time: 51,706 hours, 36,759 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AR R1, L1 AND MID CABIN MISSING BULBS / RELAMPED EMERGENCY LIGHTS AT R1,L1 AND MID CABIN IAW AMM 31-51-15. OPS CHECK GOOD"
